ITEM METADATA RECORD
Title: Extended exponentially fitted interpolation formulas for oscillatory functions
Authors: Kim, KJ # ×
Cools, Ronald #
Issue Date: 2013
Publisher: Elsevier
Series Title: Applied Mathematics and Computation vol:224 pages:178-195
Abstract: We consider exponentially fitted interpolation formulas that use not only the pointwise values of an $\omega$-dependent function $f$ but also of its derivatives up to the $n$th order at the two boundary nodes of a closed interval $[a, b].$ The function $f$ is of the form,
$$ f(x) = f_1(x) \cos (\omega x) + f_2(x) \sin(\omega x), x \in [a, b],$$
where the functions $f_1$ and $f_2$ are smooth on the interval. As $n$ increases, numerical results about the errors for the formulas are illustrated and compared. Some properties of the coefficients of the formulas at the two nodes are presented and extended to the case with three nodes.
We investigate if the properties of the coefficients can be generalised to the cases with more than three nodes.
Finally some other numerical results regarding the errors are given.
URI: 
ISSN: 0096-3003
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science